Articles publicats

Articles publicats 4 registres trobats  La cerca s'ha fet en 0.00 segons. 
1.
23 p, 443.5 KB The period function and the harmonic balance method / García Saldaña, Johanna Denise (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we consider several families of potential non-isochronous systems and study their associated period functions. Firstly, we prove some properties of these functions, like their local behavior near the critical point or infinity, or their global monotonicity. [...]
2015 - 10.1016/j.bulsci.2014.08.002
Bulletin des Sciences Mathematiques, Vol. 139 (2015) , p. 33-60  
2.
10 p, 720.5 KB The generalized Liénard polynomial differential systems x'=y,y'= -g(x) - f (x)y with deg g = deg f 1 are not Liouvillian integrable / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Instituto Superior Técnico. Departamento de Matemática)
We prove the nonexistence of Liouvillian first integrals for the generalized Li\'enard polynomial differential systems of the form x' = y, y'=-g(x)-f(x)y, where g(x) and f(x) are arbitrary polynomials such that g = f 1.
2015 - 10.1016/j.bulsci.2014.08.010
Bulletin des Sciences Mathematiques, Vol. 139 (2015) , p. 214-227  
3.
15 p, 433.8 KB On the birth of limit cycles for non-smooth dynamical systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Novaes, Douglas D. (Universidade Estadual de Campinas (Brazil). Departamento de Matemática) ; Teixeira, Marco Antonio (Universidade Estadual de Campinas (Brazil). Departamento de Matemática)
The main objective of this work is to develop, via Brower degree theory and regularization theory, a variation of the classical averaging method for detecting limit cycles of certain piecewise continuous dynamical systems. [...]
2015 - 10.1016/j.bulsci.2014.08.011
Bulletin des Sciences Mathematiques, Vol. 139 (2015) , p. 229-244  
4.
17 p, 731.6 KB First integrals of Darboux type for a family of 3-dimensional Lotka-Volterra systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade Técnica de Lisboa. Departamento de Matemática)
We provide all the first integrals of Darboux type for the system studied by Leach and Miritzis (2006) on the classical model of competition between three species considered by May and Leonard (1975).
2015 - 10.1016/j.bulsci.2014.10.004
Bulletin des Sciences Mathematiques, Vol. 139 (2015) , p. 473-494  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.